# SDR DALA2017120508425

- Difficulty date: December 4, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 63,634 hours, 16,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1080
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6817, L/P 0324679) MAIN CABIN RT CUSPWEB HAS CORROSION ON ATTACH WEB FWD SIDE OF FRAME 1080 S17R. REMOVED CORROSION AND EVALUATED MAIN CABIN R/H SIDE CUSP WEB ON ATTACH WEB FWD SIDE OF FRAME STA 1080 S17R. REMOVED, FABRICATED NEW AND INSTALLED ATTACH WEB IAW B757 SRM 51-40-02 AND DWG# 144N5211 REV B.
